# SDR AALA202008109023

- Difficulty date: July 24, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 18,832 hours, 7,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LH TRANSITION PANEL AT FASTENER HOLES BETWEEN STA 500A AND STA 500I AT STR 25L, MEASURING L=1.5 IN, W=1.5 IN, D=0.033 IN. REPLACED TRANSITION PANEL WITH NEW IAW AARD 51-00-05-1.
